Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 20, Issue.: 4

Original Research Article

-CONTINUOUS AND IRRESOLUTE MAPS IN IDEAL TOPOLOGICAL SPACES

 

P. MARIAPPAN1* AND J. ANTONY REX RODRIGO1
1PG and Research Department of Mathematics, V. O. Chidambaram College, Thoothukudi, Tamilnadu-628 008, India.

Abstracts

We study the concept of -continuous maps and application of -closed sets in ideal topological spaces.Also study the comparison of -continuous function with other type of continuous functions.

Keywords :

-closed set; -continuous; -irresolute; T -space.